# SDR CALA2017121904536

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD FLOOR SUPPORT BEAM APPROX STA 345 RBL 1 TO LBL 20, HAS CORROSION ON UPPER SURFACE AT MULTIPLE AREAS 209-075 ACCOMPLISHED PERMANENT REPAIR ON MAIN CABIN FLOORBEAM AT STA 34 5 RBL1-RBL12 IAW SRM 53-00-51 REPAIR 5 FIG 201-204. BLENDED OUT CORROSION ON FLOORBEAM UPPER SURFACE AT STA 345, RBL1 - LBL-20, L=20, W=2, D=0.08. FOUND WITHIN LIMITS, HFEC INSPECTION C/W IAW SRM 53-00-51 AD 1 DET III. A2/A1=0.0072/0.1 875=0.0384 X 100=3.84% FOUND IN LIMITS IAW SRM 53-00-51 AD 1 DET IV.
